Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Lévy-Lindeberg central limit theorem in Orlicz spaces $L_{\Phi }$
HTML articles powered by AMS MathViewer

by Anna T. Ławniczak PDF
Proc. Amer. Math. Soc. 89 (1983), 673-679 Request permission

Abstract:

An ${L_\phi }(T,\mathcal {F},m)$-valued random element $X$, where $\Phi ({t^{1/2}})$ is equivalent to a concave function, satisfies the Lévy-Lindeberg central limit theorem if and only if it is centered and pre-Gaussian; that is, if and only if $EX(t) = 0$ $m$-a.e. and ${\{ E{X^2}(t)\} ^{1/2}} \in {L_\phi }$.
References
  • Aloisio Araujo and Evarist Giné, The central limit theorem for real and Banach valued random variables, Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons, New York-Chichester-Brisbane, 1980. MR 576407
  • Patrick Billingsley, Convergence of probability measures, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0233396
  • T. Byczkowski, Gaussian measures on $L_{p}$ spaces, $0\leq p<\infty$, Studia Math. 59 (1976/77), no. 3, 249–261. MR 448471
  • T. Byczkowski, Some results concerning Gaussian measures on metric linear spaces, Probability theory on vector spaces (Proc. Conf., Trzebieszowice, 1977) Lecture Notes in Math., vol. 656, Springer, Berlin, 1978, pp. 1–16. MR 521016
  • T. Byczkowski, Norm convergent expansion for $L_{\Phi }$-valued Gaussian random elements, Studia Math. 64 (1979), no. 2, 87–95. MR 537112, DOI 10.4064/sm-64-2-87-95
  • T. Byczkowski and T. Inglot, The invariance principle for vector-valued random variables with applications to functional random limit theorems, The First Pannonian Symposium on Mathematical Statistics (Bad Tatzmannsdorf, 1979) Lecture Notes in Statist., vol. 8, Springer, New York-Berlin, 1981, pp. 30–41. MR 621140
  • N. Dunford and J. T. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958.
  • Evarist Giné and Joel Zinn, Central limit theorems and weak laws of large numbers in certain Banach spaces, Z. Wahrsch. Verw. Gebiete 62 (1983), no. 3, 323–354. MR 688642, DOI 10.1007/BF00535258
  • Evarist Giné, The Lévy-Lindeberg central limit theorem in $L_{p}$, $0<p<1$, Proc. Amer. Math. Soc. 88 (1983), no. 1, 147–153. MR 691297, DOI 10.1090/S0002-9939-1983-0691297-1
  • Z. G. Gorgadze and V. I. Tarieladze, On geometry of Orlicz spaces, Probability theory on vector spaces, II (Proc. Second Internat. Conf., Błażejewko, 1979) Lecture Notes in Math., vol. 828, Springer, Berlin, 1980, pp. 47–51. MR 611709
  • Alois Kufner, Function spaces, The use of finite element method and finite difference method in geophysics (Proc. Summer School, Liblice, 1977) Česk. Akad. Věd, Prague, 1978, pp. 45–59. MR 541734
  • Anna T. Ławniczak, Gaussian measures on Orlicz spaces and abstract Wiener spaces, J. Multivariate Anal. 19 (1986), no. 1, 162–182. MR 847581, DOI 10.1016/0047-259X(86)90101-6
  • G. Pisier, Le théorème limite central et la loi du logarithme itére dans les espaces de Banach, Sém. Maurey-Schwartz (1975-1976), Exp. III et IV.
  • Stefan Rolewicz, Metric linear spaces, 2nd ed., PWN—Polish Scientific Publishers, Warsaw; D. Reidel Publishing Co., Dordrecht, 1984. MR 802450
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 60F05, 60G17
  • Retrieve articles in all journals with MSC: 60B12, 60F05, 60G17
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 89 (1983), 673-679
  • MSC: Primary 60B12; Secondary 60F05, 60G17
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0718995-5
  • MathSciNet review: 718995